# SDR CALA2019101401754

- Difficulty date: October 13, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 95,997 hours, 22,875 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N1017
- Condition: Dented
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT CARGO LH FRAME UPPER FLANGE AT STA 1520 STR 26L. REF ST ENG N/R 0074536 CHECKED LIMITS TO DENT ON AFT CARGO LH FRAME AT STA1520, S-26L;L =.70", W=.50", D= .038". OUT OF LIMITS IAW B757-200 SRM 53-00-07 FIG 101. REPAIRED FRAME IAW B757-200 SRM 53-00-07 REPAIR 5, FIG 201. PG 201. REPAIR IS A CATEGORY "B" REPAIR.
